34A08

Articles containing subject class 34A08:

FDC-01-02 » Existence and uniqueness of solutions for nonlinear fractional differential equations with integral boundary conditions (12/2011)
FDC-01-04 » The Fractional Virial Theorem (12/2011)
FDC-01-05 » Comparison results for periodic boundary value problem of fractional differential equations (12/2011)
DEA-05-09 » Three positive solutions of Sturm-Liouville boundary value problems for fractional differential equations (02/2013)
FDC-03-01 » Boundary value problems for nonlinear fractional differential equations and inclusions with nonlocal and integral boundary conditions (06/2013)
DEA-05-26 » Resonant boundary value problems for singular multi-term fractional differential equations (08/2013)
DEA-06-04 » Existence result of positive solution for boundary value problems of fractional order with integro-differential boundary conditions (02/2014)
FDC-04-03 » Blowing-up solutions and global solutions to a fractional differential equation (06/2014)
FDC-04-04 » Existence of mild solutions for nonlocal semilinear fractional evolution equations (06/2014)
JCA-05-11 » Solutions to fractional differential equations that extend (10/2014)
FDC-04-05 » Positive solutions of an integrodifferential multi-point initial value problem with fractional order (12/2014)
FDC-04-07 » Existence of an unbounded solution for multi-point boundary value problems of fractional differential equations on an infinite domain (12/2014)
FDC-04-08 » Existence and uniqueness of mild solution for nonlocal impulsive integro-differential equation with state dependent delay (12/2014)
DEA-07-02 » Evolution equations with causal operators (02/2015)
MIA-18-33 » Lyapunov-type inequalities for a fractional differential equation with mixed boundary conditions (04/2015)
DEA-07-14 » Existence and uniqueness of positive solutions to a coupled system of nonlinear fractional order differential equations with anti periodic boundary conditions (05/2015)
FDC-05-07 » Maximal solutions to fractional differential equations (06/2015)
FDC-05-08 » Some discrete fractional Lyapunov-type inequalities (06/2015)
DEA-07-20 » On the solutions of some semilinear integro-differential inclusions (08/2015)
JMI-09-64 » Quantum integral inequalities for convex functions (09/2015)
FDC-05-10 » Nonlocal boundary value problems for hybrid fractional differential equations and inclusions of Hadamard type (12/2015)
FDC-05-16 » Existence and nonexistence of positive solutions for a system of nonlinear singular fractional differential equations (12/2015)
FDC-05-17 » Global existence and uniqueness for implicit differential equation of arbitrary order (12/2015)
MIA-19-26 » Lyapunov inequality for fractional differential equations with Prabhakar derivative (01/2016)
DEA-08-04 » Practical Stability of Caputo fractional differential equations by Lyapunov functions (02/2016)
DEA-08-14 » Existence and stability results for nonlinear implicit fractional differential equations with delay and impulses (05/2016)
FDC-06-01 » Three-point boundary value problems with delta Riemann-Liouville fractional derivative on time scales (06/2016)
DEA-08-26 » Coupled systems of fractional -difference boundary value problems (11/2016)
FDC-06-19 » A fractional rate model of learning (12/2016)
MIA-20-10 » A Lyapunov-type inequality for a fractional differential equation under Sturm-Liouville boundary conditions (01/2017)
DEA-09-12 » On nonlinear fractional-order boundary value problems with nonlocal multi-point conditions involving Liouville-Caputo derivative (05/2017)
FDC-07-01 » New boundary value problems for higher order impulsive fractional differential equations and their solvability (06/2017)
FDC-07-02 » Green function's new property and its application to the solution for a higher-order fractional boundary value problem (06/2017)
DEA-09-25 » Fractional Lyapunov inequalities on spherical shells (08/2017)
MIA-20-70 » A Gronwall inequality for a general Caputo fractional operator (10/2017)
DEA-09-29 » Practical stability of differential equations with non-instantaneous impulses (11/2017)
FDC-07-12 » Positive solutions of a system of fractional functional differential equations with nonlocal boundary conditions (12/2017)
FDC-07-16 » Quasi-periodic solutions of fractional nabla difference systems (12/2017)
FDC-07-17 » Representation of solutions of linear inhomogeneous Caputo fractional differential equation with continuous variable coefficient by Green function (12/2017)
MIA-21-15 » Lyapunov-type inequality for fractional boundary value problems with Hilfer derivative (01/2018)
FDC-08-02 » Improved mathematical results and simplified pedagogical approaches for Gronwall's inequality for fractional calculus (06/2018)
FDC-08-03 » Non-existence results and analytical bounds of eigenvalues for a class of fractional eigenvalue problems (06/2018)
FDC-08-04 » Lyapunov inequalities for two kinds of higher-order multi-point fractional boundary value problems (06/2018)
FDC-08-07 » Existence theory for fractional-order neutral boundary value problems (06/2018)
FDC-08-09 » Qualitative results for solutions to nonlinear Caputo differential equations satisfying the Osgood condition (06/2018)
FDC-08-22 » Addendum to “Some Discrete Fractional Lyapunov-type inequalities” [Fract. Differ. Calc. 5 (2015), no. 1, 87-92] (12/2018)
DEA-11-05 » Razumikhin method to delay differential equations with non-instantaneous impulses (02/2019)
FDC-09-04 » On the weak solution u ∈ C1-α(I,E) of a fractional-order weighted Cauchy type problem in reflexive Banach spaces (06/2019)
FDC-09-08 » An ordering on Green's function and a Lyapunov-type inequality for a family of nabla fractional boundary value problems (06/2019)
FDC-09-10 » On some fractional integro-differential inclusions with nonlocal multi-point boundary conditions (06/2019)
FDC-09-11 » Global stability of a Leslie-Gower-type fractional order tritrophic food chain model (06/2019)
MIA-22-62 » Fractional de la Vallée Poussin inequalities (07/2019)
DEA-11-19 » A non Green's function approach to fractional Lyapunov-type inequalities with applications to multivariate domains (08/2019)
JMI-13-54 » Lyapunov-type inequality for the Hadamard fractional boundary value problem on a general interval [a, b] (09/2019)
DEA-11-25 » Positive solutions for a singular coupled system of nonlinear higher-order fractional q-difference boundary value problems with two parameters (11/2019)
FDC-09-14 » Positive solutions of m-point fractional boundary value problem on the half line (12/2019)
FDC-09-15 » On an integro-differential equation of arbitrary (fractional) orders with nonlocal integral and infinite-point boundary conditions (12/2019)
FDC-09-16 » Series solution method for Cauchy problems with fractional Δ-derivative on time scales (12/2019)
FDC-09-18 » Existence of positive solutions for regular fractional Sturm-Liouville problems (12/2019)
DEA-12-14 » Existence theory and stability results for ψ-type complex-order implicit differential equations (05/2020)
FDC-10-04 » Remarks on the linear fractional integro-differential equation with variable coefficients in distribution (06/2020)
FDC-10-07 » Study of a discretized fractional-order eco-epidemiological model with prey infection (06/2020)
DEA-12-21 » Existence and uniqueness for fractional order functional differential equations with Hilfer derivative (11/2020)
DEA-12-24 » Existence results and continuity dependence of solutions for fractional equations (11/2020)
JMI-14-91 » The particular solution and Ulam stability of linear Riemann-Liouville fractional dynamic equations on isolated time scales (12/2020)
FDC-10-10 » Successive approximations of solutions to the Caputo fractional differential equations (12/2020)
FDC-10-15 » Positive solutions for semipositone singular α-order (2< α <3) fractional BVPs on the half-line with Dβ-derivative dependence (12/2020)
JMI-15-08 » A new fractional boundary value problem and Lyapunov-type inequality (03/2021)
JMI-15-16 » Certain quantum estimates on the parameterized integral inequalities and their applications (03/2021)